Alert archive / California / Flash Flood Warnings in 2014
Flash Flood Warning 27, NWS San Diego, CA
NWS San Diego, CA issued this flash flood warning at Aug 3, 2014, 4:54 PM PDT for San Bernardino County, California. It was in force for 3 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 3, 2014, 4:54 PM PDT (23:54 UTC)
- Expired
- Aug 3, 2014, 7:45 PM PDT
- In force
- 3 hr
- Issued by
- NWS San Diego, CA
- Area
- Storm-based polygon
- Flood severity
- None
County San Bernardino County, CA
The radar
The Santa Ana Mts radar (KSOX), 55 km from the middle of the area, began a volume at 23:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 3, 5:38 PM PDT | FLASH FLOOD | 3 Ese Crestline, CA | CHP REPORTS ROADWAY FLOODING WITH CLOSURE REQUESTED |
| Aug 3, 5:47 PM PDT | FLASH FLOOD | 3 E San Bernardino, CA | CHP REPORTED ROADWAY FLOODED WITH VEHICLES STUCK IN THE ROADWAY |
| Aug 3, 6:20 PM PDT | FLASH FLOOD | 1 Nw Highland, CA | CHP REPORTS EAST AND WEST BOUND LANES OF INTERSTATE 210 FLOODED |
| Aug 3, 7:46 PM PDT | FLASH FLOOD | 2 W Highland, CA | CALIFORNIA DEPARTMENT OF FORESTRY REPORTS SIGNIFICANT FLOODING IN THE CITY OF HIGHLAND IN THE AREA OF BASELINE ROAD. EVERYONE IS ADVISED TO SHELTER IN PLACE AND THEY ARE CHECKING FOR FOLKS STUCK IN WATER/MUD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 44 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
San Diego, CA (KNKX), launched 12:00Z, 11.9 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 299 J/kg
- Mixed-layer CIN
- -143 J/kg
- Mixed-layer LCL
- 971 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- 49 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
649 WGUS56 KSGX 032354 FFWSGX CAC071-040245- /O.NEW.KSGX.FF.W.0027.140803T2354Z-140804T0245Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE SAN DIEGO CA 454 PM PDT SUN AUG 3 2014 THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A * FLASH FLOOD WARNING FOR... SOUTHWESTERN SAN BERNARDINO COUNTY IN SOUTHERN CALIFORNIA... THIS INCLUDES THE CITIES OF...CRESTLINE...LAKE ARROWHEAD...DEVORE...SAN BERNARDINO...RIALTO...FONTANA...AND THE CAJON PASS. * UNTIL 745 PM PDT * AT 442 PM PDT...VERY HEAVY RAIN WAS FALLING OVER THE SAN BERNARDINO MOUNTAINS FROM CRESTLINE TO LAKE ARROWHEAD. FLASH FLOODING IS LIKELY ON HIGHWAY 18. THE STORM WAS NEARLY STATIONARY. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. LAT...LON 3435 11748 3432 11708 3412 11708 3406 11747 $$ MOEDE
3 follow-up statements
441 WGUS76 KSGX 040039 FFSSGX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE SAN DIEGO CA 539 PM PDT SUN AUG 3 2014 CAC071-040245- /O.CON.KSGX.FF.W.0027.000000T0000Z-140804T0245Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SAN BERNARDINO CA- 539 PM PDT SUN AUG 3 2014 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 PM PDT FOR SOUTHWESTERN SAN BERNARDINO COUNTY... AT 524 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE TORRENTIAL RAINS PRODUCING FLASH FLOODING OVER THE CITY OF SAN BERNARDINO. AFFECTED AREAS ALSO INCLUDE HIGHLAND...HIGHWAY 210...AND HIGHWAY 18 INTO THE MOUNTAINS TO RIMFOREST. CRESTLINE ALSO WILL SEE VERY HEAVY RAIN. THIS THUNDERSTORM WITH EXCESSIVE RAIN WAS NEARLY STATIONARY. THIS IS A DANGEROUS STORM. VERY HIGH RAIN RATES WILL PRODUCE WIDESPREAD FLASH FLOODING IN AND AROUND THE CITY OF SAN BERNARDINO. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. && LAT...LON 3435 11748 3432 11708 3412 11708 3406 11747 $$ MOEDE
487 WGUS76 KSGX 040155 RRA FFSSGX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE SAN DIEGO CA 655 PM PDT SUN AUG 3 2014 CAC071-040245- /O.CON.KSGX.FF.W.0027.000000T0000Z-140804T0245Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SAN BERNARDINO CA- 655 PM PDT SUN AUG 3 2014 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 PM PDT FOR THE CITIES OF SAN BERNARDINO...HIGHLAND...RIMFOREST AND CRESTLINE... AT 635 PM...RAINFALL INTENSITIES HAVE DECREASED IN SAN BERNARDINO AND HIGHLAND WITH THE STRONGEST CELLS MOVING SOUTH TOWARD LOMA LINDA AND MORENA VALLEY. HOWEVER...LIGHT TO MODERATE RAIN WILL CONTINUE THROUGH 730 PM...AND RUNOFF FROM THE EARLIER INTENSE RAINFALL WILL POSE A FLOOD THREAT THROUGH 745 PM. AT 620 PM PDT...THE CHP REPORTED FLOODING ON INTERSTATE 210 WITH WATER FLOWING ACROSS THE EASTBOUND AND WESTBOUND LANES. EXTREME DOWNPOURS AFFECTED THE CITY OF SAN BERNARDINO BETWEEN 500 AND 600 PM. ALSO...HEAVY RAIN OVER THE MOUNTAIN COMMUNITIES OF CRESTLINE AND RIMFOREST PRODUCED FLOODED ROADS FROM LAKE GREGORY REGIONAL PARK TO TWIN PEAKS BETWEEN 500 AND 600 PM. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. && LAT...LON 3435 11748 3432 11708 3412 11708 3406 11747 $$ MOEDE
838 WGUS76 KSGX 040240 FFSSGX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE SAN DIEGO CA 740 PM PDT SUN AUG 3 2014 CAC071-040246- /O.EXP.KSGX.FF.W.0027.000000T0000Z-140804T0245Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SAN BERNARDINO CA- 740 PM PDT SUN AUG 3 2014 ...THE FLASH FLOOD WARNING FOR THE CITIES OF SAN BERNARDINO...HIGHLAND...RIMFOREST AND CRESTLINE WILL EXPIRE AT 745 PM PDT... LIGHT TO MODERATE RAIN OVER THE SAN BERNARDINO MOUNTAINS NEAR LAKE ARROWHEAD AND RUNNING SPRINGS WILL CONTINUE TO DECREASE IN COVERAGE AND INTENSITY THROUGH 8 PM. THEREFORE...THE FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE AT 745 PM. LAT...LON 3435 11748 3432 11708 3412 11708 3406 11747 $$ MOEDE
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this flash flood warning went out at Aug 3, 1:50 PM PDT, 3 hours 4 minutes earlier.
Area forecast discussion, Aug 3, 1:50 PM PDT, 3 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
150 PM PDT SUN AUG 3 2014
.SYNOPSIS...
SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS SOUTHERN
CALIFORNIA THROUGH THIS EVENING...WITH THE THREAT OF UNSETTLED
WEATHER DECREASING OVERNIGHT TONIGHT AND EARLY MONDAY...AS THE UPPER
LEVEL SLOWLY MOVES ACROSS SOUTHERN CALIFORNIA. THUNDERSTORMS ARE
CAPABLE OF PRODUCING HEAVY RAIN AND LOCALIZED FLASH FLOODING. DRIER
CONDITIONS WILL THEN DEVELOP FOR THE WORK WEEK...AS A TROUGH FORMS
ALONG THE COAST. NIGHT AND MORNING LOW CLOUDS AND FOG WILL RETURN
ALONG THE COAST AND OVER THE WESTERN VALLEYS...WITH NEAR TO SLIGHTLY
BELOW HIGH TEMPERATURES FORECAST. ONSHORE FLOW WILL PREVAIL...WITH
GUSTY WEST WINDS OVER THE MOUNTAINS AND DESERTS EACH AFTERNOON AND
EVENING.
&&
.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...
WATER VAPOR IMAGERY CONTINUES TO SHOW A WELL DEFINED UPPER LEVEL LOW
CENTERED RIGHT OVER SAN DIEGO COUNTY THIS AFTERNOON...WITH SCATTERED
SHOWERS AND THUNDERSTORMS DEVELOPING ACROSS THE SOUTHEASTERN PORTION
OF THE STATE THAT GOT SOME SUN EARLIER TODAY. THESE THUNDERSTORMS
ARE PRODUCING HEAVY RAINFALL AS WELL AS LOCALIZED FLASH FLOODING.
SO FAR...RAINFALL RATES ARE MOSTLY BETWEEN 0.75 INCH AND 1 INCH PER
HOUR...BUT SOME OF THE STRONGER STORMS ARE RAINFALL RATES OF 1.5
INCH AND 2 INCHES. THEREFORE...THE SEVERAL FLASH FLOOD WARNINGS AND
AN URBAN AND SMALL STREAM FLOOD ADVISORIES REMAIN IN EFFECT FOR
PORTIONS OF SAN DIEGO AND RIVERSIDE COUNTIES...AND THE FLASH FLOOD
WATCH REMAINS IN EFFECT THROUGH 8 PM THIS EVENING.
THE THREAT OF SHOWERS AND THUNDERSTORMS WILL GRADUALLY DECREASE
LATER OVERNIGHT TONIGHT AND INTO MONDAY MORNING. THE MODELS HAVE
SLOWED THINGS DOWN A BIT...SO EXPECT ANOTHER SOMEWHAT STEAMY NIGHT
POSSIBLE TONIGHT. ALSO CONTINUED THE THREAT OF SOME SHOWERS AND
THUNDERSTORMS OVER THE NORTHERN AREAS THROUGH MONDAY MORNING. A
TROUGH WILL THEN DIG ALONG THE CALIFORNIA COAST DURING THE DAY ON
MONDAY...PLACING SOUTHERN CALIFORNIA UNDER MUCH DRIER WESTERLY OR
SOUTHWESTERLY FLOW ALOFT. FOR THIS REASON...BELIEVE THAT THE PW
VALUES WILL RAPIDLY DECREASE DURING THE DAY...FALLING TO AROUND 1
INCH OR LESS BY MONDAY AFTERNOON...WITH DRIER CONDITIONS DEVELOPING
BY THE AFTERNOON.
THIS TROUGH WILL BE THE DOMINATE WEATHER FEATURE FOR THE WORK
WEEK...WITH ONSHORE FLOW PREVAILING. FOR THIS REASON...LOCALLY
GUSTY WEST WINDS WILL BE POSSIBLE EACH AFTERNOON AND EVENING OVER
THE MOUNTAINS AND DESERTS. THE MARINE LAYER WILL ALSO RETURN TO THE
COASTAL AREAS...SPREADING INTO THE INLAND VALLEYS EACH NIGHT AND
MORNING. TEMPERATURES WILL REMAIN NEAR OR RUN BELOW NORMAL FOR THE
WEEK. MODELS ARE NOW SHOWING THAT A RIDGE WILL REBUILD OVER THE
DESERT SOUTHWEST FOR NEXT WEEKEND...WITH WARMER CONDITIONS
DEVELOPING. THERE IS A CHANCE THAT THE FLOW COULD TURN
SOUTHEASTERLY ENOUGH TO TRY TO BRING SOME SUBTROPICAL MOISTURE BACK
INTO THE REGION. HOWEVER...THE MODELS REALLY DO NOT SHOW THIS UNTIL
LATE SUNDAY OR EVEN MONDAY OF THE FOLLOWING WEEK...SO WILL KEEP A
DRY FORECAST GOING FOR NOW.
&&
.AVIATION...
032000Z...SCATTERED THUNDERSTORMS MAINLY OVER MOUNTAINS AND DESERTS
FROM THROUGH 06Z THIS EVENING. TSTORM BASES WILL BE AROUND 8000 FEET
MSL WITH TOPS UP TO 35000 FEET...ALONG WITH STRONG UP/DOWNDRAFTS.
RESIDUAL CLOUDS BETWEEN 8000-15000 FEET MSL WILL GRADUALLY DECREASE
LATE TONIGHT AND MONDAY. LOW CLOUDS WILL REDEVELOP OVERNIGHT FOR
COASTAL AIRPORTS WITH BASES AROUND 800 FEET MSL AFTER 04Z AND VIS AS
LOW AS 5SM BETWEEN 11-15Z MONDAY. SCATTER OUT BY 16Z MONDAY.
&&
.MARINE...
100 PM...NO HAZARDOUS MARINE WEATHER IS EXPECTED THROUGH FRIDAY.
&&
.SKYWARN...
SKYWARN IS ACTIVATED FOR SAN DIEGO...RIVERSIDE...AND SAN BERNARDINO
COUNTIES.
&&
.SGX WATCHES/WARNINGS/ADVISORIES...
CA...FLASH FLOOD WATCH UNTIL 8 PM PDT THIS EVENING FOR THE APPLE AND
LUCERNE VALLEYS...COACHELLA VALLEY...RIVERSIDE COUNTY
MOUNTAINS...SAN BERNARDINO COUNTY MOUNTAINS...SAN
BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE...
SAN DIEGO COUNTY COASTAL AREAS...SAN DIEGO COUNTY DESERTS...
SAN DIEGO COUNTY MOUNTAINS...SAN DIEGO COUNTY VALLEYS.
PZ...NONE.
&&
PUBLIC...PALMER
AVIATION/MARINE...MMIn the hours before
Local storm report, Aug 3, 3:23 PM PDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
323 PM PDT SUN AUG 3 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0302 PM FLASH FLOOD 6 E YUCAIPA 34.05N 116.95W
08/03/2014 SAN BERNARDINO CA DEPT OF HIGHWAYS
CHP REPORTS ROADWAY FLOODED NEAR THE
INTERSECTION OF OAK GLEN RD / GLEN RD, WITH
DEBRIS AND WATER COVERING THE ROAD MAKING IT
IMPASSABLE
&&
BALocal storm report, Aug 3, 3:50 PM PDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
350 PM PDT SUN AUG 3 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM FLASH FLOOD 8 ENE YUCAIPA 34.09N 116.92W
08/03/2014 SAN BERNARDINO CA EMERGENCY MNGR
CAL OES SAN BERNARDINO REPORTED FLASH
FLOODING AND DEBRIS FLOW IN MILL CREEK.
PEOPLE BEING EVACUATED FROM THE CREEK BASIN.
&&
NWS SAN DIEGO CA
IRIS SYSTEMLocal storm report, Aug 3, 4:34 PM PDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
434 PM PDT SUN AUG 3 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM FLASH FLOOD 7 NE YUCAIPA 34.10N 116.96W
08/03/2014 SAN BERNARDINO CA TRAINED SPOTTER
FLASH FLOOD IN PROGRESS IN FOREST FALLS
AREA. COUNTY FIRE SHUTTING DOWN VALLEY OF
THE FALLS DRIVE AT HIGHWAY 38. SHELTER IN
PLACE PROTOCOLS WERE GIVEN BY COUNTY FIRE
DEPARTMENT. MULTIPLE VEHICLES REPORTED IN
FLOODED WASH AND PROPANE TANKS WERE
DISLODGED. SWIFT WATER RESCUES IN PROGRESS.
AREA CLOSED TO NON-RESIDENTS.
&&
NWS SAN DIEGO CA
IRIS SYSTEMLocal storm report, Aug 3, 4:38 PM PDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
438 PM PDT SUN AUG 3 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM FLASH FLOOD 2 ENE YUCAIPA 34.05N 117.02W
08/03/2014 SAN BERNARDINO CA NWS EMPLOYEE
OFF-DUTY NWS EMPLOYEE REPORTS MUD-SLIDE ON
OAK GLEN ROAD IN YUCAIPA...WITH THE ROAD
IMPASSABLE DUE TO ALL THE MUD ON THE
ROADWAY.
&&
NWS SAN DIEGO CA
IRIS SYSTEMLocal storm report, Aug 3, 4:49 PM PDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
449 PM PDT SUN AUG 3 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0344 PM FLASH FLOOD 2 SE BORREGO SPRINGS 33.21N 116.33W
08/03/2014 SAN DIEGO CA LAW ENFORCEMENT
ROCK SLIDE REPORTED AT INTERSECTION OF YAQUI
PASS ROAD AND BORREGO SPRINGS ROAD...WITH
CALIFORNIA HIGHWAY PATROL SAYING THAT THE
ROAD NEEDS TO BE SHUT DOWN AND PLOWED.
&&
NWS SAN DIEGO CA
IRIS SYSTEMLocal storm report, Aug 3, 4:52 PM PDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
452 PM PDT SUN AUG 3 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0358 PM FLASH FLOOD 14 ESE BORREGO SPRINGS 33.14N 116.13W
08/03/2014 SAN DIEGO CA LAW ENFORCEMENT
CALIFORNIA HIGHWAY PATROL REPORTS
HIGHWAY 78 BEING CLOSED DUE TO FLOODING
AT THE INTERSECTION OF SPLIT MOUNTAIN
ROAD.
&&
NWS SAN DIEGO CA
IRIS SYSTEMThe office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 3, 11:06 AM PDT | Flash Flood Warning | SGX | Riverside | 3 hr |
| Aug 3, 11:26 AM PDT | Flash Flood Warning | SGX | Riverside | 3 hr |
| Aug 3, 11:50 AM PDT | Areal Flood Advisory | SGX | San Diego | 3 hr |
| Aug 3, 12:28 PM PDT | Special Weather Statement | SGX | San Diego | 62 min |
| Aug 3, 1:05 PM PDT | Flash Flood Warning | SGX | Riverside, San Diego | 3 hr |
| Aug 3, 1:54 PM PDT | Flash Flood Warning | SGX | Riverside | 3 hr |
| Aug 3, 2:15 PM PDT | Flash Flood Warning | SGX | Riverside, San Diego | 3 hr |
| Aug 3, 2:38 PM PDT | Flash Flood Warning | SGX | San Diego | 4 hr |
| Aug 3, 2:52 PM PDT | Flash Flood Warning | SGX | Riverside | 3 hr |
| Aug 3, 3:06 PM PDT | Flash Flood Warning | SGX | Riverside, San Bernardino | 3 hr |
| Aug 3, 4:19 PM PDT | Flash Flood Warning | SGX | San Bernardino | 3 hr |
Nearby
Flash Flood Warnings in California, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.